MAUDE Adverse Event Report: WILLIAM COOK EUROPE FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT

WILLIAM COOK EUROPE FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT
Model Number G56959
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).D2) common device name: nin, stent, renal g1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: the stent was accidentally removed from the delivery catheter during prep.The tech did not realize that the stent had not remained on the delivery catheter until they attempted to place it in the renal artery.The stent was then found on the prep table.The procedure was successfully completed with another device.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Exemption number e2016032.(b)(4).Manufacturer ref# (b)(4).After investigation the event for this pr# is no longer reportable.(b)(4).Summary of investigational findings: no product was returned and therefore it would be inappropriate to speculate at what may or may not have caused the stent to accidentally slip the balloon prior to use.Ifu, preparation: remove the formula 414 rx renal balloon-expandable stent system from the package, remove protective sleeve from the distal tip of the catheter, and inspect the stent to ensure it has not been damaged.No evidence to suggest that this device was not manufactured according to specifications and nothing indicates that it did not perform as intended.Cook medical will continue to monitor for similar events.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturer ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi), 400 daniels way, bloomington, in 47404, registration no.: 3005580113.Summary of investigational findings: no product was returned and therefore it would be inappropriate to speculate at what may or may not have caused the stent to accidentally slip the balloon prior to use.Ifu, preparation: remove the formula 414 rx renal balloon-expandable stent system from the package, remove protective sleeve from the distal tip of the catheter, and inspect the stent to ensure it has not been damaged.No evidence to suggest that this device was not manufactured according to specifications and nothing indicates that it did not perform as intended.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key7326364
Report Number3002808486-2018-00339
Device Sequence Number19145329
Product Code NIN
UDI-Device Identifier10827002569598
UDI-Public(01)10827002569598(17)180609(10)E3336109
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P100028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2018
Device Model NumberG56959
Device Catalogue NumberFORX414-14-80-5-16
Device Lot NumberE3336109
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/26/2018
Device Age32 MO
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer04/10/2018
07/25/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date04/26/2018
08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1